# SDR CALA2025071806717

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N47569
- Make and model: Boeing 737-9
- Aircraft serial: 67189
- Aircraft time: 6,996 hours, 2,368 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452012
- Part serial: 7303
- Condition: Faulted
- Location: Hf Comms
- Part time: 6,995 hours, 2,368 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO RECEPTION ON BOTH HF RADIOS SENSOR SET TO 100.  OPS CHECKED HF COM SYS REF AMM 23-11-00/501. OPS CHECK GOOD. ABLE TO RECIEVE & TRANSMIT ACFT TO ACFT TESTED FREQUENCY 5.000 & 10.000, RECIEVED PROPER MSG FOR HF 1. HF 2 DIDN'T RECIEVE PROPER MSG DURING 5.000/ 10.000 CHECK.  R&R HF 2 TRANSCIEVER,  OPS CHECK GOOD. ABLE TO RECEIVE & TRANSMIT ACFT TO ACFT. OPS CHECKED FREQUENCY 5.000/10.000, CHECKED GOOD.  NO MAINT MSGS WHEN MX ENTERED ACFT. R & R HF 2 TRANSCIEVER. OPS CHECK GOOD.
